1 doctor weighed in:

Been on antibiotics for a week, on birth control, but very light spotting... No sexual intercourse, period not expected for a week, normal?

1 doctor weighed in
Dr. George Arcos
Pain Management

In brief: YES !

Not well recognized , but antibiotics interfere with estrogen, which controls your mensrual cycle.
Therefore, antibiotics can result in spotting or breakthrough bleeding. You need to use alternate birth control methods while taking antibiotics , at least condoms and spermacide.

In brief: YES !

Not well recognized , but antibiotics interfere with estrogen, which controls your mensrual cycle.
Therefore, antibiotics can result in spotting or breakthrough bleeding. You need to use alternate birth control methods while taking antibiotics , at least condoms and spermacide.
Dr. George Arcos
Dr. George Arcos
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors